# SDR ASOA03102

- Difficulty date: March 11, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4414 - DURING A GROUND INSPECTION IN MGM, THE RIGHT EXTERIOR EMERGENCY LIGHT ADJACENT TO THE SERVICE DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT EXTERIOR EMERGENCY LIGHT LAMP ADJACENT TO THE SERVICE DOOR.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
